Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Weierstrass transformation of certain generalized functions


Author: A. H. Zemanian
Journal: Bull. Amer. Math. Soc. 73 (1967), 682-684
DOI: https://doi.org/10.1090/S0002-9904-1967-11824-X
MathSciNet review: 0213830
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. I. Hirschman and D. V. Widder, The convolution transform, Princeton Univ. Press, Princeton, N. J., 1955. MR 73746
  • 2. A. H. Zemanian, The convolution transformation of certain generalized functions and its inversion, Bull. Amer. Math. Soc. 72 (1966), 725-727. MR 193440
  • 3. A. Friedman, Generalized functions and partial differential equations, Prentice-Hall, Englewood Cliffs, N. J., 1963. MR 165388
  • 4. L. Schwartz, Théorie des distributions, Vols. I and II, Hermann, Paris, 1957 and 1959. MR 106383


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11824-X

American Mathematical Society